Napredna pretraga

Pregled bibliografske jedinice broj: 397754

On the existence of multiply-connected monolayered cyclofusenes with given parameters


Došlić, Tomislav
On the existence of multiply-connected monolayered cyclofusenes with given parameters // Journal of mathematical chemistry, 43 (2008), 1422-1428 (međunarodna recenzija, članak, znanstveni)


Naslov
On the existence of multiply-connected monolayered cyclofusenes with given parameters

Autori
Došlić, Tomislav

Izvornik
Journal of mathematical chemistry (0259-9791) 43 (2008); 1422-1428

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Monolayered cyclofusene

Sažetak
For a given bipartite graph $G$ its skewness is defined as the difference between the sizes of its classes of bipartition. We show that a multiply-connected monolayered cyclofusene with $m \geq 2$ internal holes and skewness $k$ exists if and only if $0 \leq k \leq 2m-2$, thus settling in affirmative two conjectures raised in a recent paper by Karimi \it{; ; ; et al}; ; ; .

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Autor s matičnim brojem:
Tomislav Došlić, (123192)

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus